# SDR DALA2017081306164

- Difficulty date: August 12, 2017
- Submitted: August 13, 2017
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 79,145 hours, 60,484 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Nicked
- Location: Bs 1315
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICKS ON OTBD LEG OF LONGERON 22L AT AFT LAV SERVICE PAN AREA . REPAIRED IAW ERA 560964-14.
